• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



medication + weight loss

#2
antibiotics aren't suppose to put weight on but i've heard it does a few times.
if u don't lose hun don't worry about it u needed the tabs so u had to take them so just sweep this week under the carpet sometimes life throws things at us we can't control and getting better is more important than weightloss so medical cond should always come first
hope what ever reason u had them for hun u feel better
 
#3
Yeah I need to take them no matter what - just wanted to see if they would make any difference! I've got them cos I've got a wisdom tooth infection so thats making eating quite difficult anyway lol :)
 

soccermom

I AM A WEMITT x
#5
Ive just had the same problem my right side of my face swelled up and I was on antibiotics and advised to use corsodyl mouth wash, stained my teeth but its fading now :D

It did not have an adverse reaction on weightloss though and all is well :D

You have my sympathies, although the pain was not as bad as an abcess it was bad enough :(
 
#7
I had a chest infection recently and was on antibiotics for five days. I lost quite a bit of weight while I was ill, as I really didn't feel like eating. This week my appetite is back, and I think I will have gained a little when I get weighed on Thursday, but I was expecting that.

The important thing is to feel better.
 
#9
As I understand it, it's not so much the medication that messes with your weight loss as the infection itself. Any infection may cause water retention - it's one of the body's natural defence mechanisms to help heal itself.

The good news is, everything sorts itself out once the infection's gone and the pounds that you should've lost will eventually show up as lost when you get on the scales.
 


Similar threads